# SDR SCNA20250116020

- Difficulty date: January 14, 2025
- Submitted: January 16, 2025
- Operation: Air carrier
- Aircraft: N808SY
- Make and model: Boeing 737-8BK
- Aircraft serial: 33021
- Aircraft time: 66,402 hours, 21,714 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ADAPTER PLATE OF FLOOR MOUNTED ESCAPE SLIDE BRAKETS L2 AND HARDWARE OF R2 WERE REPLACED PER B737-800 AMM 25-66-02
